Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/46754
Campo DC | Valor | idioma |
---|---|---|
dc.contributor.author | Banaś, Józef | en_US |
dc.contributor.author | O'Regan, Donal | en_US |
dc.contributor.author | Sadarangani, Kishin | en_US |
dc.date.accessioned | 2018-11-23T07:48:16Z | - |
dc.date.available | 2018-11-23T07:48:16Z | - |
dc.date.issued | 2009 | en_US |
dc.identifier.issn | 1056-2176 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46754 | - |
dc.description.abstract | In this paper we examine the solvability of a nonlinear quadratic Hammerstein integral equation. This equation is considered in the Banach space of real functions which are defined, bounded and continuous on the real half-line. Using the idea of measures of noncompactness with the classical Schauder fixed point theorem we show that the equation has solutions which vanish at infinity | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Dynamic Systems and Applications | en_US |
dc.source | Dynamic Systems and Applications [ISSN 1056-2176], v. 18 (2), p. 251-264 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.title | On solutions of a quadratic hammerstein integral equation on an unbounded interval | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.scopus | 69549106079 | - |
dc.identifier.isi | 000268453000008 | - |
dc.contributor.authorscopusid | 7006487540 | - |
dc.contributor.authorscopusid | 36049459000 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 264 | - |
dc.identifier.issue | 2 | - |
dc.description.firstpage | 251 | - |
dc.relation.volume | 18 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 330873 | |
dc.contributor.daisngid | 5292 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Banas, J | |
dc.contributor.wosstandard | WOS:O'regan, D | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Junio 2009 | |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 0,5 | |
dc.description.jcrq | Q3 | |
dc.description.scie | SCIE | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Colección: | Artículos |
Citas SCOPUSTM
30
actualizado el 30-mar-2025
Citas de WEB OF SCIENCETM
Citations
31
actualizado el 25-feb-2024
Visitas
60
actualizado el 17-ago-2024
Google ScholarTM
Verifica
Comparte
Exporta metadatos
Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.